# SDR AALA20100505TUL08

- Difficulty date: May 5, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N684AA
- Make and model: Boeing 757223
- Aircraft serial: 25341
- Aircraft time: 56,403 hours, 19,687 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NUMBER 9 SLAT AT FORWARD OF OUTBOUND MAIN TRACK HAS DAMAGED RIB.  INSTALLED FABRICATED RIB.  UNDER ESO 90249, AARD 57-43-00-1, AARD 51-20-00-1.
